Journal of the Mathematical Society of Japan

On a unitary version of Suzuki's exponential product formula

Kazuhiko AOMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 493-499.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499246

Digital Object Identifier
doi:10.2969/jmsj/04830493

Mathematical Reviews number (MathSciNet)
MR1389991

Zentralblatt MATH identifier
0885.46039

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 47A58: Operator approximation theory 47B25: Symmetric and selfadjoint operators (unbounded) 81S40: Path integrals [See also 58D30]

Citation

AOMOTO, Kazuhiko. On a unitary version of Suzuki's exponential product formula. J. Math. Soc. Japan 48 (1996), no. 3, 493--499. doi:10.2969/jmsj/04830493. https://projecteuclid.org/euclid.jmsj/1226499246


Export citation